# SDR AALA202302136981

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 34,031 hours, 14,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Frozen
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR HAD TO BE CYCLED TO EXTINGUISH FORWARD ENTRY DOOR LIGHT ON OVERHEAD PANEL. MAINTENANCE FOUND L1 DOOR GUIDE ARM FROZEN. REPLACED GUIDE ARM ASSEMBLY (AALA202302136981) PER AMM 52-11-21. ADJUSTED DOOR SENSOR (AALA202302133587) PER AMM 52-71-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
